MAUDE Adverse Event Report: ORTHO DEVELOPMENT N/A; BROACH - ORTHOPEDIC MAUNUAL SURGICAL INSTRUMENT

ORTHO DEVELOPMENT N/A; BROACH - ORTHOPEDIC MAUNUAL SURGICAL INSTRUMENT
Model Number 610-0010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During total hip arthroplasty, an intraoperative fracture of the greater trochanter occurred during broaching.The surgeon reinforced the fracture with cable.The surgeon commented that the patient's fragile bone quality was the cause.

Brand Name
N/A
Common Device Name
BROACH - ORTHOPEDIC MAUNUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key10731349
Report Number1722511-2020-00027
Device Sequence Number19308375
Product Code LXH
UDI-Device Identifier00822409088751
UDI-Public00822409088751
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610-0010
Device Lot NumberA221235
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1